# SDR IPXA11M70192

- Difficulty date: October 7, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC5715501
- Condition: Broken
- Location: Bs 2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR2 PYLON NR 4 BANJO FITTING RT AFT FLANGE HAS PROTRUDING FASTENERS.  REPAIRED IAW EA 011-5530-01-A3541 REV  IR & IEO MD11-5530-44858-A, REF SB MD11-55-025.
